RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 3, Pages 215–223 (Mi fpm827)  

Quivers of semi-maximal rings

S. I. Tsupiy

National Taras Shevchenko University of Kyiv

Abstract: In this paper, the set of quivers of semi-maximal rings is investigated. It is proved that the elements of this set are formed by the elements of the set of quivers of tiled orders and that the set of quivers of tiled orders with $n$ vertices is determined by the integer points of a convex polyhedral domain that lie in the nonnegative part of the space $\mathbb R^{n^2-n}$. It is also proved that the set of quivers of tiled orders with $n$ vertices contains all simple oriented strongly connected graphs with $n$ vertices and $n$ loops, does not contain any graphs with $n$ vertices and $n-1$ loops, and contains only a part of the graphs with $n$ vertices and $m$ ($m<n-1$) loops.

Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:2, 4023–4029

Bibliographic databases:

UDC: 512.552.1

Citation: S. I. Tsupiy, “Quivers of semi-maximal rings”, Fundam. Prikl. Mat., 11:3 (2005), 215–223; J. Math. Sci., 144:2 (2007), 4023–4029

Citation in format AMSBIB
\Bibitem{Tsu05}
\by S.~I.~Tsupiy
\paper Quivers of semi-maximal rings
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 3
\pages 215--223
\mathnet{http://mi.mathnet.ru/fpm827}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2176690}
\zmath{https://zbmath.org/?q=an:1111.16016}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 2
\pages 4023--4029
\crossref{https://doi.org/10.1007/s10958-007-0255-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34250189483}


Linking options:
  • http://mi.mathnet.ru/eng/fpm827
  • http://mi.mathnet.ru/eng/fpm/v11/i3/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:155
    Full text:54
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020